# SDR ASOA2014122911991

- Difficulty date: December 11, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK, T/E IS CHAFED AT LBL 45 APPROXIMATELY 1.2" X 0.9" X 0.040" DEEP.  COMPLIED WITH EC/TC REO 601R-57-21-880 IAW REO 601R-57-21-880, REV C.
